# SDR SWAA2023051547655

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N1802U
- Make and model: Boeing 737-8
- Aircraft serial: 60225
- Aircraft time: 2,416 hours, 1,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE PORTABLE FLASHLIGHT AFT GALLEY RIGHT SIDE INOP<[01] INSTALLED MISSING PLACARD PER AMM 25-64-00
